# SDR DL72W951007

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2819W
- Make and model: Boeing 727247
- Aircraft serial: 21057
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: Nr 4
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 INCH SPIDER CRACK ON IB LWR CORNER OF NR 4 LE FLAP.  FOUND DURING B-1 LETTER CHECK TPAMM.  REPAIRED PER MM 57-53-0 PG 804.
